I'm a 47 yr old mother of 3 children and I beautiful 3yr old grandson. I have a wonderful husband and I'm so assumed of my abuse with these lortabs and alcohol that I can't go to a rehab. I've been taking 7-8 7.5/500 tabs for at least 5mths, plus drinking approx. 8beers a day. I only have 8 tabs left and I don't know what I'm going to do. How sick am I going to be?? It takes 2 to get me going in the morning. I'm really scared. I have never had anything take hold of my life like this. I've always been the type person who could just lay anything down. I do have xanax, as I have severe anxiety attacks. Is there anything that I can do to help me thru this painful process?? Thanks for any advice you can give me.
Please go to the doctor if you can afford it. Stopping "cold turkey" is just never good advice..there is no need to suffer, and it can be dangerous. (Going yourself beats ending up in the emergency room). Simply bring whatever meds you have left, and they can help you with a taper, or take the meds and destroy them, and start you on a medication to help you overcome the withdrawal. There is no shame in this...any doctor would and should be proud of you as a patient to take this step..and there is no nobility in suffering through a withdrawal that you don't have to. The people that are proud of sweating in a ball on the floor of the bathroom didn't get a medal for it, waiting for the next bout of diarrhea; they didn't have to go through that, and it can be dangerous as I said before. We can become "addicted" or "dependent" for a lot of reasons; in the end, it doesn't matter what any of them are, simply saying "I want OFF!!!" is the first step. I've had 12 surgeries in 3 years, gotten myself on, off, on, off, tapered, tried Suboxone (great drug, really works fantastic, but strongest and scariest drug ever...). The Suboxone I got from the doc when I just didn't have time for a taper, you stop any meds and wait 24 hours for actual withdrawal to start or else the suboxone can precipitate a withdrawal that is worse, and presto, literally 30 minutes after you put it under your tongue, you're fine. However, it too is a drug...and you have to be very careful about tapering off under your doctor's care. I'm doing a hydrocodone withdrawal taper right now; the last three surgeries were so close together, I never really had time to "clean out". Luckily, I have enough meds for a taper, and have shown my doc what I'm doing. I encourage you to do the same...and best of luck!
Also, a very,very bad big no-no is combining alcohol with tylenol, or acetaminophen..it forms a very bad compound in your liver. Look for the supplement called N-acetyl Cysteine, it is an amino acid that docs use as the only known antidote to tylenol overdose...it helps your liver make the building blocks to detox itself, called glutathione.
just checking on you to see how you are doing? our stories some very similar. we ae about the same age. i also have 3 kids and a grandbaby. Im new here and struggling to come off lortabs. today is day 2 for me : ( please send me a message and lets be friends. i dont know about you but talking to others here really is helping me.stay strong...
I can tell u being a mom of to grown sons I'm 43 and and addict as well the only way to do it is just do it switching from one drug to try to get off another is just unleashing another demon I just kicked a bad soboxon habit after getting off of methadone for 13 yrs it's so hard but it's doable the secret is u gotta wanna stay clean more than u wanna use good luck
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.